Someone help! Is this possible?

Discussion in 'Am I Pregnant?' started by Mermaidprinces, Sep 29, 2016.

  1. Mermaidprinces

    Mermaidprinces New Member

    Joined:
    Sep 29, 2016
    Messages:
    1
    Likes Received:
    0
    So i started taking Lyza in May of this year. I wasnt great at taking them at the same time until about a month ago (August). I havent been sexually active with a guy since the end of July. Since i track my periods i know that i ovulated shortly after that encounter. I had my period two weeks later and then i was fine for a week. The next week i had a very light period that lasted 4 days. Now im 10 days late for my period this month and im freaking out. I havent stopped taking the lyza. My period is like clockwork and it always has been. Thats why im freaking out a little. Does anybody have advice or insight?
     
  2. Crazycatwoman

    Crazycatwoman Well-Known Member

    Joined:
    Sep 10, 2015
    Messages:
    3,028
    Likes Received:
    0
    I take it lyza is birth control ?
    You need to test, only way to find out x
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice